# SDR DALA1146640672

- Difficulty date: July 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED ON TOP SURFACE STA 680 AND FROM LBL 5 TO RBL 24.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR AT ST AEROSPACE SAN ANTONIO DURING HMV.
